# SDR SWAA982151

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Damaged
- Location: Bs 720-727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CHAFING DAMAGED TO KEELBEAM AT BS 720-727 O/B FLANGE.  REPAIRED PER TRAMCO EWO 98-0834
